# SDR HALA2017032600079

- Difficulty date: March 26, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 56,783 hours, 10,381 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Module
- Part number: 285T0015116
- Part serial: D00075
- Condition: Malfunctioned
- Location: Aileron Sys
- Part time: 1,507 hours, 292 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, AILERON LOCKOUT EICAS CAME ON DURING DESCENT ABOVE 270 KTS. PERFORMED FIM TASK 27-11 FAULT TREE 804. FOUND FCC FAULT TO BE PRESENT ON SAM LEFT HAND SIDE. NEED TO REPLACE LEFT SAM. REMOVED AND REPLACED STABILIZER TRIM AND AILERON LOCKOUT MODULE (SAM) PER AMM 27-09-00. OPS CHECK GOOD.
